# SDR SIMA20140410009

- Difficulty date: April 10, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,523 hours, 20,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CROSSBEAM ANGLE AT FS 280.00, BL 9.04 IS CRACKED.  INSTALLED BRACKET IAW SRM 51-42-06 & 51-42-20.
